Document Type

Article

Publication Date

4-1-2007

Publication Title

Journal of Pure and Applied Algebra

Abstract

We identify the long exact sequence induced on rational homotopy groups by the evaluation map ω: map(X, Y ; f)→Y and in particular the rationalization of the evaluation subgroups off, in terms of derivations of Quillen models and adjoint maps. We consider a generalization of a question of Gottlieb within the context of rational homotopytheory. We also study the rationalization of the G-sequence of a map. In a separate result of independent interest, we give an explicit Quillen minimal model of a product A×X, in the case in which A is a rational co-H-space.

DOI

10.1016/j.jpaa.2006.05.018

Version

Postprint

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Volume

209

Issue

1

Included in

Mathematics Commons

Share

COinS